On the vanishing discount factor approach for Markov decision processes with weakly continuous transition probabilities

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)
Original languageAmerican English
Pages (from-to)978-985
Number of pages8
JournalJournal of Mathematical Analysis and Applications
DOIs
StatePublished - 1 Jan 2015

Fingerprint

Discount Factor
Average Cost
Markov Decision Process
Transition Probability
Optimal Stationary Policy
Weak Continuity
Costs
Subset

Cite this

@article{4ad7f5a93fab437a9bd7058cb90ea488,
title = "On the vanishing discount factor approach for Markov decision processes with weakly continuous transition probabilities",
author = "Oscar Vega-Amaya",
year = "2015",
month = "1",
day = "1",
doi = "10.1016/j.jmaa.2015.02.007",
language = "American English",
pages = "978--985",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - On the vanishing discount factor approach for Markov decision processes with weakly continuous transition probabilities

AU - Vega-Amaya, Oscar

PY - 2015/1/1

Y1 - 2015/1/1

U2 - 10.1016/j.jmaa.2015.02.007

DO - 10.1016/j.jmaa.2015.02.007

M3 - Article

SP - 978

EP - 985

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -